# SDR UPS96420235

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMPARTMENT, FOUND CRACK IN TOP OF FRAME BETWEEN STR 41/42 LBL 62 NEAR SIDE GUIDE BRACKET AT BS 1860.  REPAIRED CRACK IN FRAME IAW SRM 51-40-03.
